Aa
A
A
Close
Avatar_universal
Headaches That Burn
I have had headaches that "burn" and blood when I blow my nose. Can a medication for blood pressure cause these?


This discussion is related to 4 month headache on top of head.
Cancel
1 Answers
Page 1 of 1
Avatar_universal
Hi, well what is your age and what medicines are you taking? Nasal bleeding is usually due to uncontrolled hypertension or high blood pressure rather than side effect of drug. But in you case nasal bleeding is associated with blowing which is more suggestive of dry nasal mucosa which could be due to spending more time in air condition environment or in places with low humidity levels.

Burning headaches are mainly due to neuropathy like occipital neuralgia etc. It will be easier for me to interpret if you provide me details of medicines along with some investigations you went through.Tension headache is another possibility.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Headaches That Burn
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923_tn?1452919248
Blank
Allentown, PA
144586_tn?1284669764
Blank
338416_tn?1420049302
Blank
Fort Worth, TX
209987_tn?1451939065
Blank
AB
Avatar_universal
Blank
1780921_tn?1416842066
Blank
Chandler, AZ